Please note that eDoc will be permanently shut down in the first quarter of 2021!      Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Evolutionsbiologie     Collection: Evolutionary ecology     Display Documents



  history
ID: 404388.0, MPI für Evolutionsbiologie / Evolutionary ecology
Strategy abundance in 2 x 2 games for arbitrary mutation rates
Authors:Antal, Tibor; Nowak, Martin A.; Traulsen, Arne
Language:English
Date of Publication (YYYY-MM-DD):2008-12-06
Title of Journal:Journal of Theoretical Biology
Volume:257
Issue / Number:2
Start Page:340
End Page:344
Review Status:not specified
Audience:Not Specified
Abstract / Description:We study evolutionary game dynamics in a well-mixed populations of finite size, N. A well-mixed population means that any two individuals are equally likely to interact. In particular we consider the average abundances of two strategies, A and B, under mutation and selection. The game dynamical interaction between the two strategies is given by the 2×2 payoff matrix View the MathML source. It has previously been shown that A is more abundant than B, if a(N-2)+bN>cN+d(N-2). This result has been derived for particular stochastic processes that operate either in the limit of asymptotically small mutation rates or in the limit of weak selection. Here we show that this result holds in fact for a wide class of stochastic birth–death processes for arbitrary mutation rate and for any intensity of selection.
Free Keywords:evolutionary game theory; finite populations; stochastic effects
External Publication Status:published
Document Type:Article
Affiliations:MPI für Evolutionsbiologie/Abt. Evolutionsökologie
MPI für Evolutionsbiologie/AG Evolutionstheorie
External Affiliations:Program for Evolutionary Dynamics, Harvard University, Cambridge, MA 02138, USA
Identifiers:ISSN:0022-5193 (print) [ID-No:1]
ISSN:1095-8541 (online) [ID-No:2]
DOI:10.1016/j.jtbi.2008.11.023 [ID-No:3]
LOCALID:2672/S 38966 [Listen-Nummer/S-Nummer]
Full Text:
Sorry, no privileges
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.